Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 613470, 7 pages
http://dx.doi.org/10.1155/2013/613470
Research Article

Chunk-Based Energy Efficient Resource Allocation in OFDMA Systems

1The Institute of Embedded Software and Systems, Beijing University of Technology, Beijing 100022, China
2Department of Vehicle Information Systems, North Information Control Group Co., Ltd., Guangzhou 510220, China
3Department of Physical, Shunde High School, Foshan 528300, China
4Department of National Key Laboratory of Science and Technology on Communications, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 22 August 2013; Revised 2 November 2013; Accepted 6 November 2013

Academic Editor: Zhan Shu

Copyright © 2013 Yong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Li, Zhengguang Zheng, Mingyue Zhao, Shan Jin, and Zhangqin Huang, “Chunk-Based Energy Efficient Resource Allocation in OFDMA Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 613470, 7 pages, 2013. doi:10.1155/2013/613470